Shape optimization with Stokes constraints over the set of axisymmetric domains

Abstract : In this paper, we are interested in the study of shape optimizations problems with Stokes constraints within the class of axisymmetric domains represented by the graph of a function. Existence results with weak assumptions on the regularity of the graph are provided. We strongly use these assumptions to get some topological properties. We formulate the (shape) optimization problem using different constraints formulations: uniform bound constraints on the function and its derivative and/or volume (global) constraint. Writing the first order optimality conditions allows to provide quasi-explicit solutions in some particular cases and to give some hints for the treatment of the generic problem. Furthermore, we extend the (negative) result of [16] dealing with the non optimality of the cylinder.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [25 références]  Voir  Masquer  Télécharger
Contributeur : Maïtine Bergounioux <>
Soumis le : mardi 1 novembre 2011 - 18:15:22
Dernière modification le : vendredi 16 novembre 2018 - 01:22:44
Archivage à long terme le : jeudi 2 février 2012 - 09:26:58


Fichiers produits par l'(les) auteur(s)



Maïtine Bergounioux, Yannick Privat. Shape optimization with Stokes constraints over the set of axisymmetric domains. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (1), pp.599-628. ⟨10.1137/100818133⟩. ⟨hal-00546165v2⟩



Consultations de la notice


Téléchargements de fichiers